# SDR HEEA0014700

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyroscope
- Part number: 102005403
- Condition: Malfunctioned
- Location: Horizon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL GYRO WILL NOT ERECT AND NO CURRENT DRAWN.
